# SDR AWXA200700224

- Difficulty date: January 26, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MEGAPHONE WILL NOT FUNCTION IN SPEECH OR EMERGENCY SIGNAL.  REPLACED MEGAPHONE.
